# SDR CALA2012013000062

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - HFEC INDICATES A CRACK ON THE STA 727B LEFT SIDE FRAME AT THE SUPPORT BKT FOR THE A/C OUTLET EXTRUSION CABIN.  INSTALLED REPAIR AT FRAME STA 727B LT SIDE BETWEEN STRINGER 8 & 9 IAW EA 5310-04716.
